

# 35th Board Meeting, 26-27 April 2016 Final Agenda

GF/B35/01 – Revision 3 issued 26 April 2016 Board Decision

PURPOSE: This document presents the Agenda of the 35th Global Fund Board Meeting, held in Abidjan, Côte d'Ivoire, on 26-27 April 2016.



## Pre-Meeting Day I, Sunday 24 April 2016

### **o8:00 – 08:45** Security Briefing for delegates who arrive on Saturday

#### **Information Briefing Sessions**

<b>09:00 – 10:00</b> 60 mins	Update from the Coordinating Group
00 mms	Presenter: Coordinating Group
	Pre-read: Report of the Coordinating Group
10:00 - 10:30	Coffee Break
1 <b>0:30 – 11:30</b> 60 mins	Risk at the Global Fund
00 mms	Coordinating Group Presenter: Chief Risk Officer
11:30 – 12:30	Community, Rights and Gender
60 mins	SIIC Leadership Presenter: Head, Community Rights and Gender Department
	Pre-read: Annual Report on Community Rights and Gender 2015
12:30 - 13:30	Lunch Break
	<b>Side event: Francophone Lunch</b> (for delegates from francophone countries)
	<b>Side event: Youth Delegate Briefing</b> Youth perspectives on Board Meeting agenda items, and lessons learned on youth engagement in Global Fund processes at country level
13:30 - 14:30	Resource Mobilization and the Fifth Replenishment
	FOPC Leadership Presenter: Director of External Relations
	Pre-read: Update on Resource Mobilization and 5 <sup>th</sup> Replenishment

15:00 - 19:00 **Constituency Meetings:** Opportunities for Constituencies to meet and discuss upcoming Board priorities

Side Event: From evidence to policy: promoting operational 18:00 - 19:00 research for cost-effective Global Fund programs (French *Constituency*) (Open to all delegates)

Operational research projects implemented in Côte d'Ivoire will be presented and discuss to show the importance of developing research and innovation as a means to improve Global Fund funded programs in the countries (session traduite en francais):

- PACCI-TEMPRANO project in Ivory Coast led WHO to change its recommendations on HIV care to implement the Test and treat strategy.
- Resistance in Malaria Control by the Institute on Research and Development (IRD/Pierre Richet institute) emphasizes how operational research behavior and on innovative intervention maximizes Global Fund's action in Ivory Coast.
- In partnership with UNITAID, developing flexible and polyvalent tools (OPP-ERA) to improve viral load access in countries.

**Onboarding Welcome Event** 19:30 - 20:30 New Board Members, Alternate Board Members, Committee **Chairs and Vice-Chairs** Office of Board Affairs

## Pre-Meeting Day II, Monday 25 April 2016

07:30 – 08:00 Security Briefing for delegates who arrive on Sunday

### **Information Briefing Sessions**

<b>08:00 – 09:30</b> 90 mins	The Global Fund Strategy and Funding Model: looking ahead to the next Allocation Period
	<ul> <li>Funding Model Implementation Reporting</li> <li>The Global Fund Eligibility Policy</li> <li>Sustainability, Transition and Co-Financing Policy</li> <li>Challenging Operating Environments Policy</li> <li>Allocation Methodology 2017-2019</li> </ul>
	SIIC Leadership Presenters: Head, Grant Management Division; Head, Policy and Strategy
<b>09:30 – 10:30</b> 60 mins	Executive Session
<b>10:30 – 11:00</b> 30 mins	<i>Coffee Break Information Briefing</i> The Future of the Global Fund Board's Composition and Structure
	TGC Chair Presenter: Amb. Carsten Staur, TGC Member
<b>11:00 – 12:00</b> 60 mins	Financial Matters
oo minis	<ul> <li>2015 Financial Performance</li> <li>Annual Financial Report 2015</li> <li>Update on Portfolio Optimization</li> </ul>
	AEC and FOPC leadership Presenter: Chief Financial Officer
<b>12:00 – 13:30</b> 90 mins	Preparing for the next Global Fund Strategy: Strategic Key Performance Indicator Framework 2017-2022
	FOPC Leadership; SIIC Leadership; AEC Leadership Presenter: Chief Financial Officer
13:30 - 14:30	Lunch Break
13:30	Departure for off-site site visits

### Pre-Meeting Day II, Monday 25 April 2016 continued

13:30 - 17:30	Site Visits and opportunities for exchange with staff from a	
	national program and an NGO – See site visit program shared under	
	separate cover	

20:00 – 21:30 Welcome Reception hosted by the Government of Côte d'Ivoire Commemoration of World Malaria Day

# 35th Board Meeting, 26 – 27 April 2016

Day 1, Tues	day 26 April 2016	Document Reference
08:15	All Board Members and Alternates to be seated in Board Room	
<b>08:30 – 09:00</b> 30 mins <b>09:00 – 09:30</b> 30 mins	<ul> <li>Board Meeting Opening Ceremony Part I</li> <li>Welcome from the Chair of the Board</li> <li>Opening remarks from Guest Speakers</li> </ul> Board Meeting Opening Ceremony Part II Reception for Guest Speakers	
09:00 - 09:30	Coffee Break	
<b>09:30 – 10:00</b> 30 mins	<ul> <li>Board Meeting Administrative Matters</li> <li>Routine orders of business</li> <li>Overview of agenda and sequencing of decisions</li> <li>Review of decisions of the 34<sup>th</sup> Board Meeting</li> <li>Speaker: Chair and Vice-Chair of the Board</li> <li>Decision: Approval of the Rapporteur Decision: Approval of the Agenda</li> </ul>	GF/B35/01
<b>10:00 –11:00</b> 60 mins	Executive Session of the Board Coffee will be served Coffee break for other delegates	
	Governance	
11:00 – 12:00 60 mins	The Future of the Global Fund Board's Composition and Structure and Recommendations on Governance Matters Part I –Presentation and Discussion	GF/B35/08 GF/B35/17 (Information)
	Presenters: Amb. Carsten Staur, TGC Member; Viorel Soltan, Chair, Transitional Governance Committee	

Day 1, Tues	sday 26 April 2016 continued	Document Reference
	<u>Reports from the Global Fund Leadership</u>	
12:00 – 12:45	Office of the Inspector General Matters	
45 mins 12:45 – 13:00	<ol> <li>2015 Annual Report</li> <li>2015 Annual Opinion on Governance, Risk Management and Internal Controls of the Global Fund</li> <li>OIG Agreed Management Actions</li> </ol> AEC Leadership Speaker: Inspector General Secretariat Response: Executive Director; Head, Grant Management Division; Chief Risk Officer; Chief Financial Officer Question and Answer Session Response to Office of the Inspector General 2015	GF/B35/10 (Information) GF/B35/11 (Information) GF/B35/12 (Information)
12.45 13.00	Annual Opinion and Risk Management Report and Assurance StatementDecision: Response to Office of the Inspector General 2015 Annual Opinion and Risk Management Report and Assurance Statement	
13:00 - 14:00	Lunch Break	
	<u>Risk Management</u>	
<b>14:00 – 14:30</b> 30 mins	<b>Risk Management Report and</b> <b>Annual Assurance Statement on Risk Management</b> <i>Coordinating Group</i> <i>Speaker: Chief Risk Officer</i>	GF/B35/23 (Information)
	Ouestion and Answer Session	
	Reports from the Global Fund Leadership	
<b>14:30 – 15:45</b> 75 mins	Update from the Executive Director	GF/B35/26 (Information)
	Presenter: Executive Director	()
15:45 - 16:15	Coffee Break	

Day 1, Tuesday 26 April 2016 continued		Document Reference
	Strategy Development	
<b>16:15 – 17:15</b> 60 mins	The Global Fund Strategy 2017-2022: Investing to End Epidemics	GF/B35/02 (Decision)
	SIIC Leadership Presenter: Head, Policy and Strategy	
	<u>Decision: The Global Fund Strategy 2017-2022: Investing to</u> <u>End Epidemics</u>	
<b>17:15 – 19:15</b> 120 mins	Allocation Methodology 2017-2019 Part I– Presentation and Discussion	GF/B35/05
	SIIC Leadership Presenter: Head, Policy and Strategy	
19:15	End of Day 1	

Day 2, Weo	Inesday 27 April 2016	Document Reference
08:00 - 08:30	<b>Executive Session of the Board</b>	
	<b>Commitment of Financial Resources</b>	
<b>08:30 – 09:30</b> 60 mins	2015 Financial Performance, 2015 Annual Financial Report & External Audit Opinion, & 2016 Projections	GF/B35/20 (Information)
	AEC Leadership Speakers: Chief Financial Officer, External Auditor (video link)	GF/B35/09 (Decision)
	Question and Answer Session and Decisions	
	<u>Decision: Approval of the 2015 Annual Financial Report</u> <u>Decision: Approval of the 2015 Statutory Financial</u> <u>Statements</u>	
	Strategy Development	
<b>09:30 – 10:15</b> 45 mins	<b>The Global Fund Eligibility Policy</b> SIIC Leadership Presenter: Head, Policy and Strategy <u>Decision: Approval of the Revised Eligibility Policy</u>	GF/B35/06 (Decision)
10:15 - 10:45	Coffee Break	
<b>10:45 – 11:45</b> 60 mins	Sustainability, Transition and Co-Financing Policy SIIC Leadership Presenter: Head, Policy and Strategy	GF/B35/04 (Decision)
	<u>Decision: Approval of the Sustainability, Transition and Co-</u> <u>Financing Policy</u>	
<b>11:45 – 12:45</b> 60 mins	<b>Challenging Operating Environments Policy</b> SIIC Leadership Presenter: Head, Policy and Strategy	GF/B35/03 (Decision)
	<u>Decision: Approval of the Challenging Operating</u> <u>Environments Policy</u>	
12:45 - 13:45	Lunch	

Day 2, Wedn	esday 27 April 2016 continued	Document Reference
<b>13:45 – 14:45</b> 60 mins	Allocation Methodology 2017-2019 Part II – Decision SIIC Leadership Presenter: Head, Policy and Strategy Decision: Allocation Methodology 2017-2019	GF/B35/05 (Decision)
	Assessment of Organizational Performance	
14:45 – 15:15 30 mins Continued after coffee	Key Performance Indicators Part I: 1. Performance against 2015 Corporate KPIs FOPC Leadership; SIIC Leadership; AEC Leadership Presenter: Chief Financial Officer	GF/B35/22 (Information)
15:15 - 15:45	Coffee Break	
<b>15:45 – 16:45</b> 60 mins	Key Performance Indicators Part II:1. 2017-2022 Strategic KPI FrameworkFOPC Leadership; SIIC Leadership; AEC LeadershipPresenter: Chief Financial OfficerDecision: Approval of the 2017-2022 Strategic KeyPerformance Indicator Framework	GF/B35/07 (Decision)
	Governance	
16:45 – 17:00	Composition of the Partners Constituency <u>Decision:</u> Change to the Composition of the Partners <u>Constituency</u>	GF/B35/27
<b>17:00 – 17:30</b> 30 mins	The Future of the Global Fund Board's Composition and Structure and Recommendations on Governance Matters Part II - Follow-up discussionSpeakers: Amb. Carsten Staur, TGC Member; Viorel Soltan, Chair, Transitional Governance Committee	GF/B35/08 (Information) GF/B35/17 (Information)

Day 2, Wedr	nesday 27 April 2016 continued	Document Reference
	<b>Resource Mobilization and Partnerships</b>	
<b>17:30 – 18:00</b> 30 mins	Update on Resource Mobilization and the Fifth Replenishment	GF/B35/24 (Information)
	FOPC Leadership Speaker: Director of External Relations	
	Question and Answer Session	
	<u>Close</u>	
<b>18:00 – 18:30</b> 30 mins	<ul> <li>Closing Session</li> <li>Closing Remarks from Board Chair and Vice-Chair</li> <li>Farewell to departing Committee Chairs and Vice- Chairs</li> </ul>	

#### 35th Board Meeting - Anticipated Decisions

### Decisions to be taken at the Board Meeting (12 Decisions)

- Appointment of the Rapporteur
- Approval of the Agenda
- Approval of Response to the OIG 2015 Annual Opinion and Risk Management Report and Assurance Statement
- 2015 Annual Financial Report
- 2015 Statutory Financial Statements
- The Global Fund Strategy 2017-2022: Investing to End Epidemics
- Approval of the Revised Eligibility Policy
- Approval of the Sustainability, Transition and Co-Financing Policy
- Approval of the Challenging Operating Environments Policy
- Allocation Methodology 2017-2019
- Approval of the 2017-2022 Strategic Key Performance Indicator Framework
- Change to the Composition of the Partners Constituency

### Decisions to be taken electronically before or after Board Meeting (4 EDPs)

- Appointment of the External Auditor (approved 7 April)
- Approval of the Global Fund Constituency Funding Policy (post-35<sup>th</sup> Board Meeting)
- Appointment of Committee Members (post-35<sup>th</sup> Board Meeting)
- Appointment of Independent Committee Members (post-35<sup>th</sup> Board Meeting)
- Approval of TGC recommendation on live-streaming (post-35<sup>th</sup> Board Meeting)

#### 35th Board Meeting - Reports to be shared for information

- Technical Review Panel Observations on the 2014-2016 Allocation-Based Funding Model
- Update on Activities of the Technical Evaluation Reference Group
- Annual Report on Community, Rights and Gender 2015
- Report of the Equitable Access Initiative
- Wambo.org: Update on 2016 roll-outs
- Recoveries Report
- Ethics Official Annual Report 2015
- Report of the Coordinating Group
- Report on Status of Board Decisions
- Report of the 34<sup>th</sup> Board Meeting

Reference	Document Title	Format
For Decision		
GF/B35/01	35 <sup>th</sup> Board Meeting Agenda	Board Document
GF/B35/02	The Global Fund Strategy 2017-2022: Investing to End Epidemics	Board Document
GF/B35/03	Challenging Operating Environments Policy	Board Document
GF/B35/04	Sustainability, Transition and Co-Financing Policy	Board Document
GF/B35/05	Allocation Methodology 2017-2019	Board Document
GF/B35/06	The Global Fund Eligibility Policy	Board Document
GF/B35/07	2017-2022 Strategic Key Performance Indicator Framework	Board Document
GF/B35/09	Annual Financial Report 2015 (including the Consolidated Financial Statements and Statutory Financial Statements)	Board Document
GF/B35/27	Change to the Composition of the Partners Constituency	Board Document

### 35th Board Meeting Documents List

#### **For Information**

GF/B35/26	Update from the Executive Director	Slide Deck
GF/B35/10	Office of the Inspector General 2015 Annual Report	Board Document
GF/B35/11	Office of the Inspector General Annual Opinion 2015 on Governance, Risk Management and Internal Controls	Board Document
GF/B35/12 <b>Strategy Devel</b>	2015 Progress Update on Status of Implementation of OIG Agreed Management Actions <b>opment</b>	Board Document
GF/B35/13	Technical Review Panel Observations on the 2014-2016 Allocation-Based Funding Model	Board Document
GF/B35/14	Update on Activities of the Technical Evaluation Reference Group	Slide Deck
GF/B35/15	Annual Report on Community, Rights and Gender 2015	Board Document

Reference	Document Title	Format
Background document	Report of the Equitable Access Initiative	Report
GF/B35/25	Wambo.org: Update on 2016 roll-outs	Board Document
Governance		
GF/B35/16	Report of the Coordinating Group	Board Document
GF/B35/08	Final Report and Recommendations of the Transitional Governance Committee	Board Document
GF/B35/17	Board Composition	Board Document
GF/B35/18	Annual Report of the Ethics Official 2015	Board Document Board Document
GF/B35/19	Report on Status of Board Decisions	Board Document
Commitment o	of Financial Resources	
GF/B35/20	2015 Financial Performance	Slide Deck
GF/B35/21	Recoveries Report	Board Document
Assessment of	Organizational Performance	
GF/B35/22	Corporate Key Performance Indicators: 2015 End of Year Results	Board Document
Risk Management		
GF/B35/23	Risk Management Report and 2015 Annual Assurance Statement on Risk Management	Board Document
Resource Mobi	ilization and Partnerships	
GF/B35/24	Resource Mobilization and Replenishment Strategy	Slide Deck